# SDR FDEA200911204091

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,366 hours, 8,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5398732321200
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS BENT FROM FRAME 85 TO 86, STR 33R.  REMOVED STRAP AND INTERCOSTAL IAW SRM 51-40-02, PARA 6.  STRAP MATERIAL ID 2024-T3, PO NR 657320.1 IAW SRM 53-19-18, FIG 5, PG 34.  INTERCOSTAL MATERIAL ID 2024-T3 CLAD, PO 577531.1 IAW SRM 53-19-18, FIG 4 AND SRM 51-31-00.  FORMED STRAP IAW SRM 51-26-00.  FORMED INTERCOSTAL IAW SRM 51-21-00.  HEAT TREATED 2024-0 TO T4 IAW TPS 1003, REV A CONDUCTIVITY 32.5 / 32.7, HT 111809-6.  DRILLED AND LOCATED INTERCOSTAL IAW SRM 51-40-44, PG 1.  ALODINED NEW PARTS IAW SRM 51-21-10, PG 1 PRIMED AND PAINTED IAW SRM 51-23-10, PG 5.  MARKED NEW PARTS IAW GM 7-0-1000.  INSTALLED STRAP AND INTERCOSTAL IAW SRM 51-40-21, PG 6 AND 7.
